T Nation

Nausea After Starting Cypionate


#1

I’m 34 and have started TRT. My doc has me on testosterone cypionate. 1cc every 10 days. My problem is that I became nauseous a few days after my first shot. I haven’t been sick but the nausea sucks and its hurting my workouts. Should I keep taking the shots or talk to my doc about another compound? Could my body just not like cypionate? Should I ask him about Enanthate? Has anyone else had a problem like this? Finally get on TRT and now this! Need help.


#2

Please see the stickies found here: About the T Replacement Category

  • advice for new guys
  • things that damage your hormones
  • protocol for injections

You might have a problem with the oil in the injections. Sesame sometimes with T cyp, more often cotton seed oil. Any injection site inflammation?

If your body cannot keep up with increased/restored metabolic demands of restored T levels, this may be indicating low thyroid function and/or low cortisol. Check oral body temperatures as per the thyroid basics sticky to eval overall thyroid function.

Post labs with ranges. Need data, not “normal”.

Assume that T is 200mg/ml.

Suggest:

  1. self inject 50mg [.25ml] twice a week. Use #29 0.5ml [not 1.0ml], 1/2", SC or IM.
  2. 0.5mg anastrozole at time of injections
  3. 250iu hCG SC EOD to preserve your testes

Do labs always 1/2 way between injections.

Your feeling unwell may be from a spike in E2 levels from injecting 200mg.


#3

Went to see the doc yesterday and he acted like I was crazy. He told me to continue to take the cypionate and I should be fine. I talked to him about changing to Enanthate. He wrote me a prescription in case the nausea continued. I’m paying out of pocket and it’s a big difference in price from C to E. My labs in the past have ranged from 283 to 323. I was on clomiphene citrate 50mg for two year until a was done having kids. I went back for labs and my test level was 399. Doc said I was good. So I went and got a second opinion. This doc wrote the prescription no problem but the levels were still around 400. This doc said he wanted me at around 900 or 1000 for my age.i had my thyroid checked a few months ago and everything was good. I’ve always had a problem with E2 and I told the doc and he said after only one shot I shouldn’t be feeling the effects of E2 yet and that he would check it in a few weeks.

I’ve taken Enanthate before and was fine. Is the oil different in Enanthate and Cypionate? Why would one be great and the other make me feel sick? Should I take another shot? I was thinking of taking half now and the other half in 5 days to break it up more. Thoughts?


#4

I can’t answer the rest of your questions but the carrier oil used is not actually based on the type of testosterone it’s just a choice of manufacturer. In my refrigerator right now are some bottles of testosterone c with grapeseed oil and others using safflower


#5

Thanks that helps out a lot. Just trying to figure out why I’m getting nauseous. Thought it could be the oil. I’m leaning that I know very little about all this! This page is helping out a lot!


#6

You will see what oil is used by reading the bottle. If testosterone ethanate didn’t bother you it probably is one of the carrier oils or other ingredients. But it’s probably a lot easier to switch than to try to track down the ingredients. sadly it’s not a matter of going to the Shelf in the supermarket and reading the back of the bottle